Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sara_1987

When can I wax after Accutane?

I'm taking my last pills in a couple of days.

I've been on 50mg for about 5 months.

I was wondering when I'm allowed to start waxing again?

My skin never got extremely dry on accutane btw. Just a little bit. And I had very mild side effects in general.

I'm also not talking about eyebrow waxing or stuff like that. I wanna get a bikini wax.

The skin on my body never became dry either...except maybe my arms a little.

Share this post


Link to post
Share on other sites
I'm taking my last pills in a couple of days.

I've been on 50mg for about 5 months.

I was wondering when I'm allowed to start waxing again?

My skin never got extremely dry on accutane btw. Just a little bit. And I had very mild side effects in general.

I'm also not talking about eyebrow waxing or stuff like that. I wanna get a bikini wax.

The skin on my body never became dry either...except maybe my arms a little.

Probably six months after your course, same as when you can get lasers and peels again. As always, ask your derm.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×